Illinois Journal of Mathematics

Topological semigroups and fixed points

Theodore Mitchell

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 14, Issue 4 (1970), 630-641.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256052955

Digital Object Identifier
doi:10.1215/ijm/1256052955

Mathematical Reviews number (MathSciNet)
MR0270356

Zentralblatt MATH identifier
0219.22003

Subjects
Primary: 54.80
Secondary: 22.00

Citation

Mitchell, Theodore. Topological semigroups and fixed points. Illinois J. Math. 14 (1970), no. 4, 630--641. doi:10.1215/ijm/1256052955. https://projecteuclid.org/euclid.ijm/1256052955


Export citation